Agranulocytosis and serious liver injury are extremely rare, yet serious, complications that can arise in patients taking antithyroid drugs (ATD) to treat hyperthyroidism (overactive thyroid).

To help you and others recognise these symptoms, we recommend downloading this alert card and carrying it with you at all times.

Download leaflet

Order FOC from our shop

This alert card is provided free of charge to patients; however, we would welcome a donation to help cover our costs 

DON'T FORGET - To fill in this form providing your address before ordering so we know where to send it to.

If you are ordering for a hospital or health centre please order from our bulk order form 

If you are ordering from overseas, we will require you to pay the postage costs in £. We will contact you to advise how much this will be

Find more resources, including patient stories, films and details of our support network here

Living with hyperthyroidism

We rely on donations to fund our work supporting and informing people living with thyroid disorders. Please consider making a donation or becoming a member

Please donate

Become a member